# SDR UPS05243791

- Difficulty date: January 8, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION BETWEEN SKIN AND INTERNAL STRUCTURE BS 294 BETWEEN S18R + S19R ON CLOSER INSPECTION CORROSION FOUND TO BE WELL WITHIN LIMITS IAW SRM 53-30-01.  A SMALL CRACK WAS FOUND COMING FROM A FASTENER HOLE.  AREA CUT OUT IAW SRM 53-30-03.  HFEC CARRIED OUT, NO DEFECTS FOUND.  REPAIR DOUBLER FABRICATED AND INSTALLED IAW 53-30-3.
